Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 114, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Sep 24, 2016, 5:04 PM CDT for Foard County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2016, 5:04 PM CDT (22:04 UTC)
- Expired
- Sep 24, 2016, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Foard County, TX
The radar
The Altus AFB radar (KFDR), 84 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 6:05 PM CDT | FLASH FLOOD | 5 E Crowell, TX | FOARD COUNTY SHERIFFS OFFICE REPORTS NUMEROUS FARM TO MARKET ROADS CLOSED EAST AND SOUTH OF CROWELL PROPER... INCLUDING THE CLOSING OF U.S. HIGHWAY 70 BETWEEN CROWELL AND THALIA. UP TO 6 INCHES OF WATER ARE COVERING THE HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1146 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
334
WGUS54 KOUN 242204
FFWOUN
TXC155-250100-
/O.NEW.KOUN.FF.W.0114.160924T2204Z-160925T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT SAT SEP 24 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 800 PM CDT
* AT 503 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROWELL AND MARGARET.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3409 9970 3409 9962 3408 9958 3406 9957
3406 9954 3382 9968 3382 9970 3380 9970
3382 9972 3380 9972 3381 9974 3380 9976
3382 9976 3382 9979 3383 9981 3382 9983
$$
KURTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:26 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Sep 24, 2:26 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Norman OK 226 PM CDT SAT SEP 24 2016 .DISCUSSION... Heavy rainfall will be main concern next 36hrs. Large upper low over Wyoming/Colorado will continue to move slowly east this afternoon into this evening before lifting northeast into the Northern Plains tonight into Sunday. Models still depicting a large piece of this low remaining behind, retrograding and closing off somewhere near the baja tomorrow. As this occurs, widespread showers and thunderstorms are expected to develop across Oklahoma and western north Texas. Although overall wind fields will be rather weak, sufficient instability will be present late today into this evening for a few strong to perhaps severe storms across approximately the western half of the CWA. As the northern part of the upper low moves through the Northern Plains, a cold front will push south through Oklahoma into Texas during the day on Sunday. This will bring cooler and drier air into the area, which will limit the rain/thunder to Red River valley by Sunday night. Drier and cooler air will then overspread the area, resulting in acouple of pleasant and more fall-like days early in the week. Hightemperatures Monday/Tuesday will only climb into the 70s with nighttime temperatures dropping into the upper 40s and lower 50s byTuesday morning. The upper low over the baja is expected to lift northeast through southern and central Rockies into the plains by late in the week. This may result in a few showers across northwest Oklahoma by late Thursday into Friday. Otherwise, temperatures will warm back to into the low/mid 80s. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 75 57 74 / 90 80 30 10 Hobart OK 68 74 57 73 / 80 80 30 10 Wichita Falls TX 70 78 59 74 / 80 90 50 30 Gage OK 61 71 50 75 / 60 30 0 0 Ponca City OK 67 73 53 75 / 90 70 10 0 Durant OK 72 84 63 77 / 40 70 40 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 04/30
Hazardous weather outlook, Sep 24, 12:58 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1258 PM CDT SAT SEP 24 2016 OKZ004>048-050>052-TXZ083>090-251200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1258 PM CDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT PARTS OF THE AREA THROUGH SUNDAY MORNING DUE TO A SLOW MOVING STORM SYSTEM. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 3 PM AND 10 PM. A MARGINAL RISK COVERS AN AREA NORTHWEST OF A LINE FROM STILLWATER AND MOORE... TO DUNCAN OKLAHOMA... TO WICHITA FALLS AND ARCHER CITY TEXAS. DAMAGING WINDS UP TO 65 MPH WILL BE THE PRIMARY CONCERN WITH ANY SEVERE STORMS. THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS AFTERNOON AND EVENING. .HEAVY RAIN... HEAVY RAIN WILL ALSO BE A CONCERN ACROSS MUCH OF THE AREA INTO SUNDAY. THE HEAVIEST RAIN IS EXPECTED TO BEGIN THIS EVENING AND CONTINUE OVERNIGHT. FLOODING COULD BE POSSIBLE... ESPECIALLY IN LOW-LYING AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SHOWERS AND SOME THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY INTO MONDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT SOME GUSTY WINDS MAY BE POSSIBLE. RAIN CHANCES WILL GRADUALLY SHIFT FROM NORTHWEST TO SOUTHEAST SUNDAY AND SUNDAY NIGHT. AFTER A BRIEF BREAK... LOW THUNDERSTORM CHANCES WILL RETURN TO PARTS OF THE AREA THURSDAY AND CONTINUE INTO FRIDAY. .HEAVY RAIN... THE HEAVY RAIN WILL CONTINUE SUNDAY... ESPECIALLY DURING THE MORNING HOURS. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE POSSIBLE IN SOME LOCATIONS BY MONDAY. FLOODING WILL REMAIN A CONCERN SUNDAY... ESPECIALLY IN LOW-LYING AND POORLY DRAINED AREAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Sep 24, 3:52 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT SAT SEP 24 2016
OKZ005-006-009>011-014>016-021-022-242145-
ROGER MILLS OK-ALFALFA OK-CUSTER OK-BECKHAM OK-MAJOR OK-WOODS OK-
DEWEY OK-ELLIS OK-WOODWARD OK-WASHITA OK-
352 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
ALFALFA...WESTERN CUSTER...NORTHERN BECKHAM...WESTERN MAJOR...
WOODS...DEWEY...SOUTHEASTERN ELLIS...EASTERN WOODWARD AND
NORTHWESTERN WASHITA COUNTIES UNTIL 445 PM CDT...
AT 348 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF CAPRON TO 5 MILES EAST OF WAYNOKA TO 9 MILES NORTH OF
CHESTER TO NEAR CESTOS TO 4 MILES SOUTHEAST OF CAMARGO TO 5 MILES
SOUTH OF ANGORA TO 5 MILES SOUTHEAST OF CHEYENNE TO 7 MILES NORTHWEST
OF SAYRE...MOVING NORTH AT 25 MPH.
THESE STORMS ARE PRODUCING PROLIFIC LIGHTNING... MOVE TO SHELTER
IMMEDIATELY... LIGHTNING CAN STRIKE EVEN WHERE IT IS NOT RAINING. IF
YOU HEAR THUNDER OR SEE A FLASH... MOVE INTO AN INCLOSED BUILDING
AND STAY AWAY FROM WINDOWS.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...ALVA...SAYRE...CHEROKEE...CHEYENNE...TALOGA...MOORELAND...
WAYNOKA...SEILING...VICI...HAMMON...CANUTE...LEEDEY...CARMEN...
BUTLER...CAMARGO...BURLINGTON...SHARON...DACOMA AND MUTUAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 16 AND 48.
LAT...LON 3700 9811 3698 9811 3665 9836 3524 9939
3526 9987 3570 9978 3632 9937 3670 9909
3700 9895
TIME...MOT...LOC 2048Z 199DEG 22KT 3688 9863 3659 9877 3634 9896 3618
9913 3596 9925 3576 9946 3554 9962 3538 9974
KURTZSpecial weather statement, Sep 24, 4:13 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT SAT SEP 24 2016
OKZ016-017-022-023-035-038-242200-
COMANCHE OK-CADDO OK-CUSTER OK-BLAINE OK-KIOWA OK-WASHITA OK-
413 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...WESTERN
CADDO...SOUTHEASTERN CUSTER...SOUTHWESTERN BLAINE...EASTERN KIOWA AND
EASTERN WASHITA COUNTIES UNTIL 500 PM CDT...
AT 412 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF HYDRO TO 4 MILES WEST OF EAKLY TO NEAR MOUNTAIN VIEW
TO 7 MILES SOUTHEAST OF COOPERTON...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HINTON...CARNEGIE...GEARY...HYDRO...MOUNTAIN VIEW...
CORN...MOUNTAIN PARK...EAKLY...ROOSEVELT...GOTEBO...COLONY...
BRIDGEPORT...COOPERTON...ALFALFA...CLOUD CHIEF...
FORT COBB RESERVOIR...TOM STEED RESERVOIR...
COWDEN AND WICHITA MOUNTAINS WILDLIFE REFUGE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 76 AND 102.
LAT...LON 3571 9874 3572 9831 3562 9831 3463 9865
3473 9909
TIME...MOT...LOC 2112Z 201DEG 12KT 3549 9859 3530 9863 3508 9879 3478
9880
KURTZSpecial weather statement, Sep 24, 4:15 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT SAT SEP 24 2016
OKZ021-022-033>036-TXZ083>085-087-242200-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
WILBARGER TX-KNOX TX-HARDEMAN TX-FOARD TX-
415 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARMON...GREER...
SOUTHEASTERN BECKHAM...NORTHWESTERN KIOWA...JACKSON...WESTERN
WASHITA...WESTERN WILBARGER...NORTHWESTERN KNOX...HARDEMAN AND FOARD
COUNTIES UNTIL 500 PM CDT...
AT 412 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF WILLOW TO 10 MILES NORTHEAST OF GOULD TO NEAR
ELDORADO TO 5 MILES NORTHEAST OF QUANAH TO 4 MILES NORTH OF MARGARET
TO 6 MILES SOUTH OF CROWELL...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALTUS...ELK CITY...SAYRE...MANGUM...QUANAH...CROWELL...GRANITE...
BLAIR...CHILLICOTHE...OLUSTEE...ELDORADO...CARTER...MARTHA...
WILLOW...GOULD...ELMER...MARGARET...ODELL...DUKE AND VINSON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 11 AND 24.
LAT...LON 3414 9982 3474 9989 3526 9981 3543 9918
3478 9933 3436 9933 3383 9946 3378 9996
TIME...MOT...LOC 2112Z 204DEG 20KT 3512 9956 3481 9969 3447 9964 3434
9967 3411 9965 3388 9973
KURTZSpecial weather statement, Sep 24, 4:38 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT SAT SEP 24 2016
TXZ085-088-242230-
WILBARGER TX-BAYLOR TX-
438 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILBARGER AND BAYLOR
COUNTIES UNTIL 530 PM CDT...
AT 435 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF LAKE KEMP TO NEAR SEYMOUR TO 11 MILES EAST OF
BOMARTON TO 9 MILES EAST OF MILLERS CREEK RESERVOIR...MOVING
NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...LAKE KEMP...MABELLE AND LAKE DIVERSION.
LAT...LON 3340 9934 3375 9935 3386 9928 3389 9926
3397 9896 3374 9895 3340 9908
TIME...MOT...LOC 2135Z 217DEG 20KT 3369 9922 3360 9923 3347 9923 3341
9923
KURTZSpecial weather statement, Sep 24, 4:48 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT SAT SEP 24 2016
OKZ005-006-010-011-014>017-021-022-242230-
ROGER MILLS OK-ALFALFA OK-CUSTER OK-BLAINE OK-BECKHAM OK-MAJOR OK-
WOODS OK-DEWEY OK-WOODWARD OK-WASHITA OK-
448 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROGER MILLS...
SOUTHERN ALFALFA...CUSTER...NORTHWESTERN BLAINE...NORTHEASTERN
BECKHAM...MAJOR...SOUTHEASTERN WOODS...DEWEY...SOUTHEASTERN WOODWARD
AND NORTHWESTERN WASHITA COUNTIES UNTIL 530 PM CDT...
AT 444 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
10 MILES SOUTH OF DACOMA TO 7 MILES NORTH OF ORION TO 5 MILES SOUTH
OF CESTOS TO NEAR CANUTE...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...FAIRVIEW...CHEROKEE...TALOGA...HELENA...
WAYNOKA...SEILING...ARAPAHO...CANTON...HAMMON...CANUTE...
CUSTER CITY...CARMEN...CLEO SPRINGS...BUTLER...LONGDALE...GOLTRY...
JET AND ALINE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 34 AND 68.
LAT...LON 3681 9824 3654 9812 3628 9843 3537 9902
3536 9950 3603 9924 3645 9899 3666 9880
TIME...MOT...LOC 2144Z 233DEG 30KT 3653 9863 3632 9874 3606 9907 3544
9929
KURTZLocal storm report, Sep 24, 4:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT SAT SEP 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FLASH FLOOD ELK CITY 35.40N 99.41W
09/24/2016 BECKHAM OK PUBLIC
RELAYED VIA TWITTER.
&&
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 1:45 PM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 45 min |
| Sep 24, 3:32 PM CDT | Special Weather Statement | OUN | Hardeman | 43 min |
| Sep 24, 3:42 PM CDT | Special Weather Statement | OUN | Baylor | 48 min |
| Sep 24, 4:15 PM CDT | Special Weather Statement | OUN | Foard, Hardeman | 45 min |
| Sep 24, 4:30 PM CDT | Areal Flood Advisory | OUN | Foard, Knox | 3 hr |
| Sep 24, 4:38 PM CDT | Special Weather Statement | OUN | Baylor | 52 min |
| Sep 24, 5:12 PM CDT | Special Weather Statement | OUN | Foard, Knox | 48 min |
| Sep 24, 5:19 PM CDT | Areal Flood Advisory | OUN | Baylor | 3 hr |
| Sep 24, 5:44 PM CDT | Special Weather Statement | OUN | Baylor | 46 min |
| Sep 24, 6:17 PM CDT | Flash Flood Warning | OUN | Baylor | 6 hr |
| Sep 24, 6:28 PM CDT | Special Weather Statement | OUN | Foard | 32 min |
| Sep 24, 6:44 PM CDT | Special Weather Statement | OUN | Baylor | 31 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.